| Model Number |
MMT-523RNAB |
| Medical Device Problem Codes |
Connection Problem (2900); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/28/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the reservoir was not always able to lock in place when inserted into insulin pump.The customer¿s blood glucose was unknown at the time of incident.The customer was advice the insulin pump will need to be replaced.Advice to discontinue use of the pump and revert to backup plan per health care professional instructions.The insulin pump will be returned for analysis.